Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online
Ask a Urologist   »  

What causes discomfort in testicles after an infection?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9629 Questions
Question
sir
i am attaching the results of urin test and related scan reports
after an infection i have some discomfort in my right testicles,
can u help me the main cause of this pain or something like a discomfort, and remedy for this problem
yous faithfully XXXXXXX
Posted Sun, 10 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 47 minutes later
Brief Answer:
Pain in Testicle is due to Epididymitis.

Detailed Answer:
Hello
Thanks for your query,based on the facts and reports that you have posted it appears that you have infection of Rt. Epididymis(Epididymitis).

You have been rightly prescribed Ciprofloxacin and anti inflammatory drug like Ibugesic.

The main cause of the discomfort in testis is due to Epididymitis.

Please note that Epididymitis takes long time to get cured completely hence you will need to take antibiotics and anti inflammatory medication for 4 weeks.

Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor